# SDR SWAA2021010634096

- Difficulty date: December 3, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 7530199
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS 773 LBL 12 WL 157.  REMOVED CORROSION AT BS 773 LBL 12 WL 157 RAIL.  NO ALLOWABLE LIMITS LOCATED AND INSTALLED REPAIR CHANNEL FROM ITEM P/N 7530199, IAW SRM 53-00-53-2R-2 57049U 10DEC20.
